Jump to content
CrazyBoards.org

Recommended Posts

Hi-

I've never admitted, on any diagnostic test or in any pdoc interaction that I have visual and auditory hallucinations when I am not having any severe mood disturbance.

I'm wondering if these symptoms are perhaps schizophrenia or are in fact a part of the BP.

I see/hear ghosts. I always thought they were real, that's why I never admitted to them. I sometimes get a running commentary in my head on what I am doing or will do. Sometimes I get suggestions on possible things I could do next. I hear music that cannot be real. I smell things that cannot be there.

What do you think? Something to take seriously and actually take a look at? I already take 500mg Seroquel and these hallucinations have not stopped.

Link to comment
Share on other sites

Yes, please tell your pdoc.  Ask him about switching to Trilafon (after you mention these visual and auditory hallucinations).  Trilafon is a wonderful drug and it has really helped me.  He may be hesitant to prescribe it due to it being an old school AP, but it doesn't carry the big chance of side effects, and works wonderfully.

For what it's worth, I think you have schizoaffective disorder.

Good luck and keep me posted.

Best,

Chris

Link to comment
Share on other sites

Loon,

Please discuss your symptoms with your pdoc. Without knowing all fo your symptoms your pdoc can't treat you properly or find a cocktail that will control your symptoms. A pdoc can't help you if you are not honest.

I can't Dx you but pyschotic symptoms that occur outside of a major mood episode may be an indication of a psychotic Dx such as schizoaffective disorder.

Tell your pdoc ASAP. You should not have to and do not have to suffer.

Link to comment
Share on other sites

I went to the new pdoc today, and told her everything. It was the first time I've ever told a pdoc about the racoon that runs across the room in my apartment- I do NOT have a racoon living in my house!

She didn't give me a new DX (that I was informed of anyway), but she switched me to Risperdal (still trying AAPs) at 4mg, wants me to consider ECT, and if I get fired again (my stay at jobs is no longer than 9 months), then we're going to go for SSDI.

Wheew!! Yes, I think perhaps Schizoaffective could be possible- I just wish I could understand what it is. I'll look around a bit more-

-- loonier than ever!---

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...